# SDR SWAA2017040612997

- Difficulty date: March 29, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 27,627 hours, 16,265 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A611029
- Part serial: SA002913
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN CREASED 24" FROM BOTTOM EDGE, 10" FROM FORWARD EDGE.  R&R DOOR PER MM.
